# SDR DALA1152440614

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 83,457 hours, 39,309 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 84580
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 06-496024-14 REV A CLASSIFICATION WAS CHANGED FROM MINOR TO MAJOR REPAIR WHICH REQUIRES AN SDR TO BE SUMMITTED - BRACKET THICKNESS WAS CHANGED FROM .100" TO .060".
